Semigroups in which ... and ... coincide for regular elements.
Semigroup forum, Tome 25 (1982), pp. 383-385
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1982__25_134588,
author = {J.D. jr. Magill},
title = {Semigroups in which ... and ... coincide for regular elements.},
journal = {Semigroup forum},
pages = {383--385},
year = {1982},
volume = {25},
zbl = {0499.54032},
url = {http://geodesic.mathdoc.fr/item/SF_1982__25_134588/}
}
J.D. jr. Magill. Semigroups in which ... and ... coincide for regular elements.. Semigroup forum, Tome 25 (1982), pp. 383-385. http://geodesic.mathdoc.fr/item/SF_1982__25_134588/